Universidad Complutense de Madrid
E-Prints Complutense

New proof and generalizations of the Demidowitsch-Schneider criterion



Último año

Giraldo Suárez, Luis y Gascón, Francisco G. (2000) New proof and generalizations of the Demidowitsch-Schneider criterion. Journal of Mathematical Physics, 41 (9). pp. 6186-6192. ISSN 1089-7658

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://jmp.aip.org/resource/1/JMAPAQ/v41/i9

URLTipo de URL


Analysis of the question whether or not a given dynamical system has closed trajectories is of great importance for applications and represents independent theoretical interest. The authors give a new geometrical proof of the extension of the Bendixson-Dulac criterion on the absence of closed trajectories in R3 obtained by V. B. Demidovich [Z. Angew. Math. Mech. 46, 145-146 (1966; Zbl 0138.33303)] and corrected later by K. R. Schneider [Z. Angew. Math. Mech. 49, 441-443 (1969; Zbl 0186.15603)]. Due to the flexibility of the new approach, extensions of the Demidovich criterion to several directions have been obtained. Illustrative examples are considered and some
open problems are discussed.

Tipo de documento:Artículo
Palabras clave:Demidovich criterion; closed trajectories; Poincaré-Bendixson theory; Dulac criterion
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16669
Depositado:10 Oct 2012 08:21
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo